MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number G2S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 11/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024.On (b)(6) 2024, a stage 3 pressure injury was observed on the sacrum by the facility.There was no indication of injury progression or what, if any, additional treatment was required for the pressure injury.Review of the guardian system controller data noted "leak alert" events prior to the injury event occurrence, resulting in the controller prompting the healthcare professional to take action to replace the surface.The "leak alert" events were manually cleared by the user without replacement of the surface during the time period leading up to the pressure injury discovery.If any further relevant information becomes available an update to this report will be filed.
 
Additional Manufacturer Narrative
This injury was discovered by turncare through a review of hospital hapi report information.There was no allegation from the customer that the guardian system caused or contributed to the pressure injury event.Investigation was conducted on the available information and from the data collected by the guardian device.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway, unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway, unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway, unit 6
pompton plains, NJ 07444
MDR Report Key21070385
Report Number3013682457-2025-00001
Device Sequence Number3390831
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown